... methadone,Xanax,morphine,OC's... etc. and have quit everything cold turkey at one time. I went to rehab last year to help me get off Xanax lortab and adderall stayed clean for about a month and relapsed. I've been on lortab for about a year now and want to quit desperatly but rehab is out of the question bc first of all I don't have the money and second of all I think it's over rated. I've been taking about 10-15 10mg lortabs a day. My friend gave me 4 8mg suboxones and told me to take a 1/4 of one when I start DTn and another 1/4 if that doesn't work to help me w the withdrawls. I've been taking them for 2 days now (4mg twice a day) and it's been working great! I only plan to take them for a few days or if I start feeling bad because like I said I only have 4. My guestion is... will I go back into withdrawl after I stop taking them or when I run out if I'm only taking them for just a few days? I've quite cold turkey before and only suffered for about a week but just really can't afford to do that this time bc of my job. I really want to stop taking taking these things and get my life back! ANY comments on this will be MUCH appreciated! Thanks
Although suboxone can be addictive,if you use it for only a few days and taper the amt each time until your finished,you shouldn't have any withdrawl symptoms. i took them for two mon ths straight and didn 't have any withdrawl after I stopped but I did start taking opiates 2 days after that because I just couldn 't quit my habit.I might be different though because i have heard of ppl getting sick from not having them but I'm sure you have to be abusing them inorder to get into a detox ya know. Hopefully you will be fine since you seem to be doing it in a good manner. I wish you the best of luck in your recovery and just take it one day at a time. Good luck
Yes unfortunately suboxone is usually used for a period of time along with counciling and group therapy. After you run out you are still going to want your lortab,the problem is you can take as many as you like but you want feel them because the suboxone will block it out,it might take up to 2 weeks to even feel a lortab and even then you want feel it much. If you had better finances you should find a sub doc and get off of the lortabs for good. But it would take longer than a couple weeks and more than jus taking meds,you need counciling as well as support group. Gooluck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Opiate Withdrawal - I have been addicted to vicodin for years, and had even went on suboxone to help
Posted 16 May 2010 • 3 answers
Posted 28 Jun 2010 • 4 answers
Posted 23 Jan 2011 • 4 answers
Opiate Withdrawal - I take lortabs and I wonder what the withdrawals will be if I decide to stop, i?
Posted 4 Dec 2011 • 4 answers